# SDR ABXA2024012300013

- Difficulty date: January 20, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 94,755 hours, 24,534 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: False Activation
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK & ENG START WHEN BRAKES WERE RELEASED ANTISKID OFF EICAS & DISCRETE LIGHT CAME ON, AND PARKING BRAKE DISCRETE LIGHT STAYED ON  AC RETURNED TO THE GATE AND MAINTENANCE GROUNDED THE AC. OPERATED PARKING BRAKE VALVE NUMEROUS TIMES. PERFORMED BITE TEST AND RESET OF ANTI-SKID VALVE. SYSTEM CHECKS GOOD AS PER AMM 32-44-11.RETURNED AC TO SERVICE
